# SDR ANCF2015032701

- Difficulty date: March 27, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N728AV
- Make and model: Airbus A320-214
- Aircraft serial: 6209
- Aircraft time: 1,310,665 hours, 1,305 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ECAM MSG CAME UP AFTER STARTING ENG 1, MSG SHOWN ON ECAM AUTO FLIGHT, AUTO THROTTLE OFF CORRECTIVE ACTION.  IAW AMM TASK 22-30-00 PB 501 CONF 00 AMM TASK 34-10-00-860-004-A IT WAS PERFORMED.  ADJUSTED & TESTED AUTO THROTTLE SYS 1 & 2.  FUNCTIONAL & OPERATIONAL TEST WAS SATISFACTORY.
